# SDR AALA202303135783

- Difficulty date: March 11, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N723AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33125
- Aircraft time: 39,121 hours, 4,600 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MULTIPLE EMERGENCY LIGHT BATTERY PACKS FAIL TO TEST. REMOVED AND REPLACED 13 (AALA202303131232), (AALA202303132932), (AALA202303139167), (AALA202303139561), (AALA202303131891), (AALA202303135783), (AALA202303135712), (AALA202303137201), (AALA202303134207) , (AALA202303132633), (AALA202303132455), (AALA202303134917),  (AALA202303130105) AFFECTED EMERGENCY LIGHTS PACKS PER AMM 33-51-06.
